I'm new here & was wondering if there was anyone else out there like me. :confused: I don't know if I want there to be or not. I guess that I better give a little background so that you dont think that Im a nut or someone that has totally lost their mind. I have been having major pain for the last 20 months & no matter what I do, I cant get the doctor to care or to try to find out what is wrong. Im loosing alot of sleep & have to spend all my time in a recliner because of my knee I cant sit anywhere else in the house. My activity is extremely limited, well its non-existant to be honest. I had a tkr in Oct. 08 & Im still not able to walk, stand or sit anywhere other than the recliner, the wheel chair or the back seat of my car. I had to wait over a year to have the surgery & I dont know if thats part of the problem or not. The pain never eases up & the weather makes it 15 times worse than it is on sunny days. :(
No matter what I do, it doesnt take the pain away, eases it up or anything. I have other health issues with the knee & other health problems also which I know doesnt make it exactly easy for me. I just want the pain to go away even it it were only for 5 minutes at a time. My knee doesnt bend at all & I had therapy both before surgery & after although it did no good at all. I have been doing battle with the doctor for a long time & I only want him to care about what Im going though & what Ive been through & I really dont know what to do to get him to listen to me. No matter what I ask him or how many times I ask him, my questions dont get answered. :eek:
I really hope that someone out there can give me some advice on what to do, because Ive tried everything that I can think of except standing on my head---which I couldnt do if I tried. I hope to hear from someone soon. Thanks for listening--I really appreciate it. Janet
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?